MAUDE Adverse Event Report: ABBOTT LABORATORIES CELL-DYN EMERALD SYSTEM; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES CELL-DYN EMERALD SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number 09H39-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer questioned elevated cell-dyn emerald platelet (plt) results generated for a pediatric patient.Sample: platelet results of 590 and 751 k/ul.Sample: platelet results of 684 and 1178 k/ul.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
The investigation included a review of product historical data and product labeling.A review was performed for any trends and all customer complaints received for this issue.The review of this data did not identify any adverse trends or abnormal complaint activity.Labeling was found to be adequate for the complaint issue.Based on the information provided, the issue of elevated plt results was resolved with calibration performed by service.No product deficiency was identified.

Brand Name
CELL-DYN EMERALD SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
MDR Report Key12355107
Report Number2919069-2021-00017
Device Sequence Number14536360
Product Code GKZ
UDI-Device Identifier00380740020088
UDI-Public00380740020088
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K081495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number09H39-01
Device Catalogue Number09H39-01
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1